BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Back to Search Results |
| Model Number |
M0068504000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fatigue (1849); Pain (1994); Urinary Tract Infection (2120); Constipation (3274); Thrombosis/Thrombus (4440)
| Date of Event |
03/29/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block a2: the patient's exact age/date of birth is unknown; however, it was reported that the patient was born in 1968.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block g2: other: ansm reference no (b)(4); submitted to ansm (agence nationale de securite du medicament et des produits de sante) by the patient.Block h6: patient code e2330 captures the reportable event of pain.Patient code e1310 captures the reportable event of urinary tract infection.Impact code f1202 captures the reportable event of difficulty to stand or sit for a long time.
Event or Problem Description
It was reported that, after the procedure, the patient had no more bowel movement (mandatory purging).The abdominal pain, which was more pronounced on the left side, urinary infections, and peri-uterine thrombosis were recurrent.The patient is currently experiencing pain, fatigue, and inability to defecate.She is currently taking antibiotics and can no longer stand or sit for a long time, and has cruralgia.Note: this manufacturer report pertains to the first of two devices implanted in separate procedures.